I started taking Dapsone (50mg a day) 3 weeks ago and noticed today a dark red bruise, almost like a blood blister but not full of blood mainly the same color. And a small cut that didn't stop bleeding as soon as I thought it should have. How worried should I be?
Unusual bleeding or bruising is a side effect that the manufacturer says you should call your Dr. for asap. If you are sure of these changes, then go ahead and call them in. It can't hurt, and he/she may have you discontinue this drug. You're certainly not going to have a massive bleed before you call because your symptoms are relatively small right now, and you're unsure if the cut actually bled too long.
- Dapsone Information for Consumers
- Dapsone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dapsone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2013 • 1 answer
Updated 4 Feb 2013 • 2 answers
Updated 4 Aug 2013 • 1 answer
Updated 9 Sep 2014 • 1 answer
Updated 3 Dec 2015 • 3 answers